# SDR SIMA20151023002

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 33,098 hours, 28,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13381
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, FWD AISLE STRIP, GALLEY SERVICE DOOR & FWD EXTERNAL RT EMER LIGHT FLICKERS OFF AFTER ABOUT A SECOND AFTER BEING TURNED ON.  ALL ARE POWERED BY NR 2 EMER BATTERY POWER SUPPLY.  R & R NR 2 BATTERY CHARGER & BATTERY IAW MCM WC 33-700-19. OPERATIONS CHECKED GOOD IAW MCM WC 33-700-17.  EMER LIGHTING BATTERY PN 2013-1A & SN 104844.
